zbMATH — the first resource for mathematics

The recombination equation for interval partitions. (English) Zbl 1357.92050
Summary: The general deterministic recombination equation in continuous time is analysed for various lattices, with special emphasis on the lattice of interval (or ordered) partitions. Based on the recently constructed general solution for the lattice of all partitions [M. Salamat et al., Discrete Contin. Dyn. Syst. 36, No. 1, 63–95 (2016; Zbl 1325.34064); erratum and addendum ibid. 36, No. 4, 2365–2366 (2016; Zbl 1326.34080)], the corresponding solution for interval partitions is derived and analysed in detail. We focus our attention on the recursive structure of the solution and its decay rates, and also discuss the solution in the degenerate cases, where it comprises products of monomials with exponentially decaying factors. This can be understood via the Markov generator of the underlying partitioning process that was recently identified. We use interval partitions to gain insight into the structure of the solution, while our general framework works for arbitrary lattices.

92D10 Genetics and epigenetics
34G20 Nonlinear differential equations in abstract spaces
06B23 Complete lattices, completions
60J25 Continuous-time Markov processes on general state spaces
Full Text: DOI arXiv
[1] Amann, H.: Gewöhnliche Differentialgleichungen, 2nd edn. de Gryuter, Berlin (1995) · Zbl 0823.34001
[2] Aigner, M.: Combinatorial Theory, reprint. Springer, Berlin (1997) · Zbl 0858.05001
[3] Baake, E.: Deterministic and stochastic aspects of single-crossover recombination. In: Bhatia, J. (ed.) Proceedings of the International Congress of Mathematicians, Hyderabad, India, 2010, vol. VI. Hindustan Book Agency, New Delhi (2010), pp. 3037-3053. arXiv:1101.2081 · Zbl 1226.92052
[4] Baake, E., Baake, M.: Haldane linearisation done right: Solving the nonlinear recombination equation the easy way. Discr. Cont. Dynam. Syst. A 36, 6645-6656 (2016). arXiv:1606.05175 · Zbl 1353.92064
[5] Baake, E., Baake, M., Salamat, M.: The general recombination equation in continuous time and its solution. Discr. Cont. Dynam. Syst. A 36, 63-95 (2016). arXiv:1409.1378 · Zbl 1325.34064
[6] Baake, M.: Recombination semigroups on measure spaces. Monatsh. Math. 146, 267-278 (2005), 150, 83-84 (2007) (Addendum). arXiv:math.CA/0506099 · Zbl 1081.92028
[7] Baake, M., Baake, E.: An exactly solved model for mutation, recombination and selection. Can. J. Math. 55, 3-41 (2003), 60, 264-265 (2008) (Erratum). arXiv:math.CA/0210422 · Zbl 1056.92040
[8] Bennett, JH, On the theory of random mating, Ann. Hum. Gen., 18, 311-317, (1954)
[9] Bürger, R.: The Mathematical Theory of Selection, Recombination and Mutation. Wiley, Chichester (2000) · Zbl 0959.92018
[10] Dawson, KJ, The evolution of a population under recombination: how to linearise the dynamics, Lin. Alg. Appl., 348, 115-137, (2002) · Zbl 1003.92023
[11] Durrett, R.: Probability Models for DNA Sequence Evolution, 2nd edn. Springer, New York (2008) · Zbl 1311.92007
[12] Geiringer, H, On the probability theory of linkage in Mendelian heredity, Ann. Math. Stat., 15, 25-57, (1944) · Zbl 0063.01560
[13] Lyubich, Y.I.: Mathematical Structures in Population Genetics. Springer, Berlin (1992) · Zbl 0593.92011
[14] Norris, J.R.: Markov Chains. Cambridge University Press, Cambridge (1997), reprint (2005) · Zbl 0873.60043
[15] Popa, E; Carja, O (ed.); Vrabie, II (ed.), Some remarks on a nonlinear semigroup acting on positive measures, 308-319, (2007), Singapore
[16] Spiegel, E., O’Donnell, C.J.: Incidence Algebras. Marcel Dekker, New York (1997) · Zbl 0871.16001
[17] Walter, W.: Ordinary Differential Equations, GTM 182. Springer, New York (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.